Accessibility navigation

On the myth of “Anglo-Saxon” financial accounting: a comment

Nobes, C. W. (2003) On the myth of “Anglo-Saxon” financial accounting: a comment. International Journal of Accounting, 38 (1). pp. 95-104. ISSN 0020-7063

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/S0020-7063(02)00213-3

Item Type:Article
Divisions:Henley Business School > Business Informatics, Systems and Accounting
ID Code:21465

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation